MathSciNet Relay Station
MathSciNet bibliographic data
MR606502 (82c:65055) 65M05 (65M10)
Richter, Gerard R. Numerical identification of a spatially varying diffusion coefficient. Math. Comp. 36 (1981), no. 154, 375–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement